Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Tameness of pairs of nuclear power series spaces and related topics


Author: Kaisa Nyberg
Journal: Trans. Amer. Math. Soc. 283 (1984), 645-660
MSC: Primary 46A45; Secondary 46A12
MathSciNet review: 737890
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The equivalence of the following six assertions is proved: (i) The set of the finite limit points of the ratios $ {\alpha _m}/{\beta _n},n,m \in {\mathbf{N}}$, is bounded, (ii) Every operator from $ {\Lambda _\infty }(\beta )$ to $ {\Lambda _1}(\alpha )$ is compact, (iii) The pair $ ({\Lambda _\infty }(\beta ),\,{\Lambda _1}(\alpha ))$ is tame, i.e., for every operator $ T$ from $ {\Lambda _\infty }(\beta )$ to $ {\Lambda _1}(\alpha )$ there is a positive integer $ a$ such that for every $ k \in {\mathbf{N}}$ there is a constant $ {C_k}$ such that $ \vert\vert Tx\vert{\vert _k} \leqslant {C_k}\vert x{\vert _{ak}}$ for every $ x \in {\Lambda _\infty }(\beta )$. (iv) Every short exact sequence $ 0 \to {\Lambda _\tau }(\beta ) \to X \to {\Lambda _1}(\alpha ) \to 0$, where $ \tau = 1$ or $ \infty $, splits. (v) $ {\Lambda _1}(\alpha ) \times {\Lambda _\infty }(\beta )$ has a regular basis, (vi) $ {\Lambda _1}(\alpha ) \otimes {\Lambda _\infty }(\beta )$ has a regular basis. Also the finite type power series spaces that contain subspaces isomorphic to an infinite type power series space are characterized as well as the infinite type power series spaces that have finite type quotient spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46A45, 46A12

Retrieve articles in all journals with MSC: 46A45, 46A12


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1984-0737890-4
PII: S 0002-9947(1984)0737890-4
Article copyright: © Copyright 1984 American Mathematical Society